It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board


Smoking Cessation Board Index


I have been on Chantix/Champix (South African name) for a month and am experiencing fatigue :yawn: and evening headaches.... has anyone else had this? if so, what did you do to combat these side effects?

P.s. Stopped smoking 10 days ago and going strong :D
Hello,

I'm not re***y having any other side effects from the Chantix. Just the blasted headaches which didn't start until week 3 this time. Not sure if still smoking with the Chantix has anything to do with it or not. I have tried it both ways and still have headaches, some days they are worse than others.

Has your symptoms gotten any better?


[QUOTE=crazysmoker;5021417]I had headaches since day 1, in day 7 now and still having the headaches. I am still smoking some, so dont know if its associated with still smoking or not? Has your gone away yet?[/QUOTE]





All times are GMT -7. The time now is 07:29 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!